# SDR TWAA0018402

- Difficulty date: November 25, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 39,899 hours, 9,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80741
- Condition: Missing
- Location: Rows 23,26,&33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE MISSING ON RT SIDE OF CABIN AT ROWS 23, 26 AND 33.  REPLACED LAMP ASSEMBLIES AT ALL THREE LOCATIONS.  CHECK-C 9-23-00.
